Open Access
July 2008 The dimension of the SLE curves
Vincent Beffara
Ann. Probab. 36(4): 1421-1452 (July 2008). DOI: 10.1214/07-AOP364


Let γ be the curve generating a Schramm–Loewner Evolution (SLE) process, with parameter κ≥0. We prove that, with probability one, the Hausdorff dimension of γ is equal to Min(2, 1+κ/8).


Download Citation

Vincent Beffara. "The dimension of the SLE curves." Ann. Probab. 36 (4) 1421 - 1452, July 2008.


Published: July 2008
First available in Project Euclid: 29 July 2008

zbMATH: 1165.60007
MathSciNet: MR2435854
Digital Object Identifier: 10.1214/07-AOP364

Primary: 28A80 , 60D05 , 60G17

Keywords: Hausdorff dimension , SLE

Rights: Copyright © 2008 Institute of Mathematical Statistics

Vol.36 • No. 4 • July 2008
Back to Top